# SDR UALA2010091303394

- Difficulty date: September 13, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 27,638 hours, 12,250 cycles
- Engine: Iae V2527A5
- System (JASC): 5540 · Rudder Structure
- Part: Rod End
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT.  LIGHT AIRFRAME VIBRATION ON TAKEOFF. BELIEVE IT IS ASSOCIATED WITH FLAPS OR SLATS. REPORTING CHECKLIST REF TSM 05-50 -00-810-801 COMPLETED AND INDICATES NLG DOOR GAPS TO BE CHECKED.  ALL ELEV AND RUDDER ROD ENDS ARE OUT OF LIMITS. LT AND RT ELEVATORS COMPLETE. STARTING RUDDER ROD ENDS. RUDDER ROD ENDS INSTALLATION COMPLETED.
